# SDR SWAA2024123071516

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241BF UPPER SKIN HAS AREAS OF PULLED STRANDS.  DUE TO THE EXTENT OF ALL OF THE DAMAGE; PANEL 241BF WAS REPLACED WITH A NEWLY FABRICATED PANEL  ALL OF THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 1. PARAGRAPH 4.A.(2); TABLE 204 AND PARAGRAPH 5. 1, AND DRAWING 144A5810 SHEET 189.
